# SDR HALA2018112980619

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 29,711 hours, 4,560 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Monitoring Unit
- Part number: 43732590001
- Part serial: 03807
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS / ENG 1VIB INC N1/N2/N3 ALL FLUX AMBER "X" ON T/O ROLL & SLIGHTLY AFTER T/O. // REPLACED #1 ENG EIVMU IAW HAL A330 AMM73-25-34. REPLACED #1 ENG VIB ACCELEROMETER IAW HAL A330 AMM77-32-11. BITE TEST AND ENG IDLE RUN CHECK GOOD. A/C OK FOR SVC.
